# SDR ASAA2020092533226

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,842 hours, 11,487 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 12932
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 25,739 hours, 8,325 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC N8010004 ITEM F(6).  NR 1 ENG BLEED AIR CROSSOVER CHECK FAILED.  GROUNDED-YES.  ACCOMPLISHED GVI OF ENGINE BLEED AIR DUCTS RELATIVE TO THE CORE FOR LOOSE SENSE LINES OR POSSIBLE LOOSE CLAMPS, NONE FOUND.  ACCOMPLISHED TASK CARD NUMBER NG-36WC-00001 ENGINE BLEED AIR HEALTH CHECK, ALL TESTS PASSED.  NO FAULTS FOUND 66641.  REMOVED & REPLACED PRSOV, REF B737-800 AMM 36-11-04.  LEAK & OPERATIONS CHECKS GOOD.  PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONS TEST, PER AMM 36-11-00, ALL TESTS PASS.
